Results 1 to 2 of 2
Wellbutrin allergic reaction... Anybody ever try again?
  1. #1
    Jplr1013 is offline New Member
    Join Date
    Mar 2018
    Posts
    1

    Question Wellbutrin allergic reaction... Anybody ever try again?

    Hello. I was put on generic Wellbutrin about a month ago, and in the third week of taking it I started getting hives. Before that though, it was amazing. By far the best med I've ever had. My doctor took me off of it obviously, and put me on Cymbalta - which is awful so far.

    My doctor said she was willing to try the name brand version of Wellbutrin if the Cymbalta didn't work as well, so I'm wondering if there is anybody here who got hives from Wellbutrin and was ultimately able to use it successfully?

  2. #2
    1232 is offline Member
    Join Date
    Jan 2018
    Posts
    129

    Default

    Initially my soft tissue had a burning sensation but that passed. I moved onto ringing in the ears, teeth clenching, and short term memory loss. Oh and constipation with difficulty peeing and my scalp smelled funny. It's pretty strong stuff. I stopped it when I almost drove out in front of a car because I forgot it was coming. No joke.

    I moved on to low dose buprenorphine AND THIS HAS BEEN AN EVEN BIGGER DISASTER. I do not recommend it or ALKS 5461 if it gets approval. My body is fried from it. I just posted on another thread that I now have pityriasis rosea (like hives) and it takes 6-8 weeks to go away. Not happy.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22